# SDR SWAA2020031642485

- Difficulty date: February 29, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE HARDWARE OF FWD ENTRY DOOR AT FWD GALLEY AREA         REPLACED HARDWARE SLIDE BRACKET FLOOR DOOR MOUNTED OF FWD ENTRY DOOR AR AFT GALLEY AREA IAW  B737-700 AMM 25.66.02.400.801
